| Model Number |
MMT-441AG |
| Medical Device Problem Code |
Use of Incorrect Control/Treatment Settings (1126)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient faced an issue where the infusion set fell off as the tubing bumped in the toilet wall on (b)(6)2026 which led to high blood glucose and no treatment was provided.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be reportable malfunction
to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 8021545.